# SDR TRAX200800110

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 9,388 hours, 6,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FORWARD EMERGENCY LIGHTS INOP.
